EconPapers    
Economics at your fingertips  
 

Using recursive algorithms for the efficient identification of smoothing spline ANOVA models

Marco Ratto () and Andrea Pagano ()

AStA Advances in Statistical Analysis, 2010, vol. 94, issue 4, 367-388

Keywords: Smoothing spline ANOVA models; Recursive algorithms; Backfitting; Sensitivity analysis (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10182-010-0148-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:alstar:v:94:y:2010:i:4:p:367-388

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10182/PS2

DOI: 10.1007/s10182-010-0148-8

Access Statistics for this article

AStA Advances in Statistical Analysis is currently edited by Göran Kauermann and Yarema Okhrin

More articles in AStA Advances in Statistical Analysis from Springer, German Statistical Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-10-22
Handle: RePEc:spr:alstar:v:94:y:2010:i:4:p:367-388